# SDR SIMA20171011001

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 39,143 hours, 35,548 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Floodlight Panel
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ELECTRICAL BURNING ODOR ENROUTE,  DESCENT & LANDING, ODOR IN COCKPIT AND NEAR F/A JUMPSEAT.  INSPECTED AND FOUND THE CAPTAIN'S FLOODLIGHT RHEOSTAT TO BE AT FAULT. REMOVED AND REPLACED THE INSTRUMENT AND CONTROL PANEL LIGHT PANEL ASSEMBLY IAW AMM 20-13-10 AND OPS CHECKED GOOD IAW 33-12-00,  RAN BOTH BLEEDS, PACKS, WINDSHIELD HEAT, ALL COCKPIT LIGHTS & SYSTEMS, NO SMOKE OR BURNING ELECTRICAL ODOR NOTED.
